# SDR ASAA2023022142337

- Difficulty date: February 21, 2023
- Submitted: March 15, 2023
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 55,489 hours, 16,498 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A7502
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR STRUCTURE BETWEEN STA.500A AND 500H, RBL24 TRANSITION PANEL THROUGHOUT HAS CORROSION AROUND NUMEROUS FASTENER HOLES AS MARKED. GROUNDED - YES. EVALUATED NOTED AREA ORG. THICKNESS IS .040" REMOVED .010" REMAINING IS .030" IAW B737-800 AMM 53-00-83-1A2. FOUND TO BE OUT OF LIMITS TOOL #T8224K DUE 17-OCT-23. REMOVED AND REPLACED TRANSITION PANEL P/N 146A7502 7075-T62 PO: 1049826.1 IAW B737-800 SRM 53-00-53-2R-5.
